# SDR YENA2025100300999

- Difficulty date: October 4, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N923JB
- Make and model: Airbus A321-231
- Aircraft serial: 05960
- Aircraft time: 47,278 hours, 9,248 cycles
- Engine: Iae V2533A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 2 Eng
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT#1734, SFO-BOS. "FA REPORTED ODOR FROM FORWARD GALLEY VENT ON CLIMBOUT. IT WENT AWAY AFTER 5 MINS CAME BACK ON DESEENT. IT SMELLED LIKE DEICE FLUID. NOT NOTICED IN FLIGHT DECK. APU OFF, PACK 1 TURNED OFF USING ISOLATION CHECKLIST; FOUND LEAKING ON ENG 2 DEOILER SEAL ASSY R+R ENG 2 DEOILER SEAL ASSY PER AMM 72-60-31. COMPLIED WITH INFO NOTICE 2017-T015, SECTION A ISOLATED FAULT TO TYPE 10 PER TSM 05-50-00-810-085-B/TSM 05-50-00-810-085-D. AIRCRAFT IS OK FOR SERVICE."
